Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1432-13.pdf534.03 kBAdobe PDFView/Open
Title: 既約な構造化人口モデルのパーマネンスと原点の不安定性 (生物数学の理論とその応用)
Other Titles: Permanence of irreducible structured population models and instability of the origin (Theory of Bio-Mathematics and It's Applications)
Authors: 今, 隆助  KAKEN_name
Author's alias: Kon, Ryusuke
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 76
End page: 81
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.